# SDR USAA2011090700022

- Difficulty date: September 3, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 60,222 hours, 40,296 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 651768107
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - CRACK IN FORWARD LEFT ENTRANCE DOOR FORWARD CUTOUT FRAME WEB AT BS 303.9, S16L.  REPLACED FORWARD CUTOUT FRAME WEB AT BS 303.9, S16L IAW EO 5311-01025.
